| Model Number |
RBY2C1260-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the subclavian artery using ruby coils, a non-penumbra microcatheter, and a non-penumbra catheter.It should be noted that the patient's anatomy was calcified.During the procedure, resistance was encountered while advancing the first ruby coil and subsequently, the pusher wire became kinked when the coil was advanced approximately twenty centimeters into the microcatheter.Subsequently, the physician noticed the ruby coil had detached inside the microcatheter.Therefore, the microcatheter containing the detached ruby coil was removed from the patient and the ruby coil was removed.The same microcatheter was re-inserted and the procedure was completed using a new ruby coil.There was no report of an adverse effect to the patient.